The Calabi-Yau equation on the Kodaira-Thurston manifold

Valentino Tosatti*, Ben Weinkove

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We prove that the Calabi-Yau equation can be solved on the Kodaira-Thurston manifold for all given T2-invariant volume forms. This provides support for Donaldson's conjecture that Yau's theorem has an extension to symplectic 4-manifolds with compatible but non-integrable almost complex structures.

Original languageEnglish (US)
Pages (from-to)437-447
Number of pages11
JournalJournal of the Institute of Mathematics of Jussieu
Issue number2
StatePublished - Apr 2011


  • Calabi-Yau
  • Kodaira-Thurston manifold
  • almost complex
  • symplectic

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Calabi-Yau equation on the Kodaira-Thurston manifold'. Together they form a unique fingerprint.

Cite this